# SDR HEEA966900

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108X
- Make and model: Bell 412
- Aircraft serial: 33115
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121525
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST IS INTERMITTENT. REPLACED SWITCH S101 P/N 133-0135-00.  REPAIRED. CLEANED UNIT AND TOUCHED UP FACEPLATE.  BENCH CHECK GOOD.
